# SDR ASAA0752351

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 1,351 hours, 437 cycles
- System (JASC): 2210 · Autopilot System
- Part: Knob
- Part number: 8221567102
- Condition: Loose
- Location: Altitude Select
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTOR KNOB ON ALTITUDE SELECT MCP IS LOOSE.  TIGHTENED LOOSE KNOB.
